RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 6, Pages 1308–1311 (Mi dan32108)  

This article is cited in 6 scientific papers (total in 7 papers)

MATHEMATICS

Recurrent finitely convergent algorithms for solving systems of inequalities

V. A. Yakubovich

Leningrad State University

Full text: PDF file (664 kB)

Bibliographic databases:
UDC: 519.95
Presented: В. И. Смирнов
Received: 06.06.1965

Citation: V. A. Yakubovich, “Recurrent finitely convergent algorithms for solving systems of inequalities”, Dokl. Akad. Nauk SSSR, 166:6 (1966), 1308–1311

Citation in format AMSBIB
\Bibitem{Yak66}
\by V.~A.~Yakubovich
\paper Recurrent finitely convergent algorithms for solving systems of inequalities
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 6
\pages 1308--1311
\mathnet{http://mi.mathnet.ru/dan32108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0196914}


Linking options:
  • http://mi.mathnet.ru/eng/dan32108
  • http://mi.mathnet.ru/eng/dan/v166/i6/p1308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Aleksandrov, Yu. F. Orlov, “A frequency adaptive control for multidimensional systems”, Autom. Remote Control, 67:7 (2006), 1108–1122  mathnet  crossref  mathscinet  zmath
    2. A. Kh. Gelig, G. A. Leonov, A. L. Fradkov, “Vladimir Andreevich Yakubovich”, Autom. Remote Control, 67:10 (2006), 1530–1546  mathnet  crossref  mathscinet  zmath  elib
    3. V. A. Bondarko, “Adaptive suboptimal systems with a variable dimension of the vector of adjustable parameters”, Autom. Remote Control, 67:11 (2006), 1732–1751  mathnet  crossref  mathscinet  zmath
    4. V. A. Bondarko, “Adaptive vector control of an induction motor on the basis of the method of recurrent objective inequalities”, Autom. Remote Control, 71:9 (2010), 1849–1863  mathnet  crossref  mathscinet  zmath  isi
    5. I. G. Rezkov, “Adaptive controller for a multi-mode object”, Autom. Remote Control, 74:5 (2013), 750–768  mathnet  crossref  mathscinet  zmath  isi
    6. A. G. Aleksandrov, D. V. Shatov, “Chastotnoe adaptivnoe upravlenie po zadannoi tochnosti”, Probl. upravl., 5 (2014), 7–13  mathnet
    7. V. F. Sokolov, “Problems of adaptive optimal control of discrete-time systems under bounded disturbance and linear performance indexes”, Autom. Remote Control, 79:6 (2018), 1086–1099  mathnet  crossref  isi  elib
  • Number of views:
    This page:69
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020